# SDR UIEA2019080764962

- Difficulty date: August 6, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 105,425 hours, 20,586 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Reheater
- Part number: 1942744
- Part serial: 491453
- Condition: Cracked
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED DUCT LEAK WHILE SITTING AT THE GATE WITH APU ON AND BOTH PACKS RUNNING. COMPLIED WITH QRH.  FOUND CRACK IN R PACK REHEATER.  REMOVED AND REPLACED THE RT PACK REHEATER IAW AMM 21-51-07. OPS CHECKED GOOD.
